Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 2, 2015, 11:42 PM EDT for Fulton County, Williams County, Ohio; Branch County, Hillsdale County, Michigan. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 11:42 PM EDT (03:42 UTC)
- Expired
- Aug 3, 2015, 12:30 AM EDT
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Branch County, MI, Hillsdale County, MI, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 113 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 11:45 PM EDT | HAIL 1 | Osseo, MI | |
| Aug 2, 11:55 PM EDT | TSTM WND DMG | 2 E Pioneer, OH | LARGE MAPLE TREE LIMB AT LEAST 12 INCHES IN DIAMETER BROKE AND FELL ONTO A TRUCK AT A RESIDENCE |
| Aug 3, 12:01 AM EDT | TSTM WND DMG | 2 S Hillsdale, MI | NUMEROUS REPORTS OF TREES DOWN THROUGHOUT THE COUNTY. |
| Aug 3, 12:10 AM EDT | TSTM WND GST 55 | 8 Nw Wauseon, OH | WIND GUSTS OF 50 TO 55 MPH. LOSS OF POWER WITH DIME SIZE HAIL. |
| Aug 3, 12:10 AM EDT | HAIL 0.75 | 8 Nw Wauseon, OH | WIND GUSTS OF 50 TO 55 MPH. LOSS OF POWER WITH DIME SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 9:30 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1330 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1772 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
565
WUUS53 KIWX 030342
SVRIWX
MIC023-059-OHC051-171-030430-
/O.NEW.KIWX.SV.W.0090.150803T0342Z-150803T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1142 PM EDT SUN AUG 2 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BRANCH COUNTY IN SOUTHWESTERN MICHIGAN...
SOUTHERN HILLSDALE COUNTY IN SOUTHEASTERN MICHIGAN...
WILLIAMS COUNTY IN NORTHWESTERN OHIO...
FULTON COUNTY IN NORTHWESTERN OHIO...
* UNTIL 1230 AM EDT
* AT 1142 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HILLSDALE TO NEAR READING...MOVING SOUTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRYAN...HILLSDALE...WAUSEON...ARCHBOLD...MONTPELIER...SWANTON...
MORENCI...DELTA...HUDSON...WEST UNITY...PIONEER...STRYKER...
FAYETTE...READING...EDON...HOLIDAY CITY...LONG LAKE...COLUMBIA...
WEST JEFFERSON AND CAMBRIA.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 1 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4150 8388 4147 8480 4176 8481 4176 8484
4187 8494 4195 8449 4192 8436 4171 8436
4172 8388
TIME...MOT...LOC 0342Z 314DEG 40KT 4190 8453 4185 8486
HAIL...1.00IN
WIND...60MPH
$$
PBM1 follow-up statement
359
WWUS53 KIWX 030423
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1223 AM EDT MON AUG 3 2015
MIC023-059-030432-
/O.CAN.KIWX.SV.W.0090.000000T0000Z-150803T0430Z/
BRANCH MI-HILLSDALE MI-
1223 AM EDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRANCH AND
SOUTHERN HILLSDALE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.
LAT...LON 4150 8389 4147 8480 4169 8481 4172 8388
TIME...MOT...LOC 0422Z 333DEG 32KT 4164 8416 4149 8470
$$
OHC051-171-030430-
/O.CON.KIWX.SV.W.0090.000000T0000Z-150803T0430Z/
WILLIAMS OH-FULTON OH-
1223 AM EDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR WILLIAMS AND FULTON COUNTIES...
AT 1222 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WAUSEON TO NEAR EDGERTON...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRYAN...WAUSEON...ARCHBOLD...MONTPELIER...SWANTON...DELTA...WEST
UNITY...PIONEER...STRYKER...FAYETTE...EDON...HOLIDAY CITY...
COLUMBIA...WEST JEFFERSON...PULASKI...BURLINGTON...METAMORA...
LYONS...BLAKESLEE AND OTTOKEE.
THIS INCLUDES INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4150 8389 4147 8480 4169 8481 4172 8388
TIME...MOT...LOC 0422Z 333DEG 32KT 4164 8416 4149 8470
HAIL...1.00IN
WIND...60MPH
$$
PBMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 8:14 PM EDT, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 2, 8:14 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
814 PM EDT SUN AUG 2 2015
.SYNOPSIS...
ISSUED AT 428 PM EDT SUN AUG 2 2015
AN UPPER LEVEL DISTURBANCE AND STRONG COLD FRONT CROSSING THE
GREAT LAKES TONIGHT WILL SPARK SHOWERS AND THUNDERSTORMS...SOME
STRONG TO POTENTIALLY SEVERE. A WARM AND HUMID NIGHT WILL BE IN
STORE PRIOR TO THE ARRIVAL OF THE FRONT WITH TEMPERATURES SLOWLY
FALLING TO AN OVERNIGHT LOW IN THE UPPER 60S.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015
REGIONAL RADAR LOOP SHOWING ONGOING CONVECTIVE ACTIVITY OVER THE
NORTHERN GREAT LAKES REGION THIS AFTERNOON ALONG WITH A FEW NEW
CELLS NOW FIRING OVER NORTHERN ILLINOIS. WATER VAPOR IMAGERY
DEPICTING STRONG SHORT WAVE ENERGY MOVING INTO WESTERN ONTARIO AS IT
ROUNDS INTO THE BASE OF HUDSON BAY CLOSED LOW. ASSOCIATED SURFACE
LOW OVER NORTHERN WISCONSIN WILL MOVE E/NE AND DRAG COLD FRONT INTO
THE AREA OVERNIGHT...BRINGING CHANCES FOR THUNDERSTORMS WITH IT.
AIRMASS RAPIDLY DESTABILIZING OVER THE REGION AS SPC MESOANALYSIS
AND LAPS SOUNDINGS SHOWING SB CAPES OF 3500-4000J/KG. HOWEVER...VIS
SAT SHOWING MAINLY CLOUD FREE SKIES OVER THE CWA AT THE MOMENT AS
PARCELS STRUGGLE TO BREAK MODEST CAPPING INVERSION. WHILE HIRES
GUIDANCE STILL HINTING AT SOME CONVECTION LATE THIS AFTERNOON OVER
THE NW HALF OF THE CWA...BEST CHANCES FOR MORE ORGANIZED STORMS WILL
BE LATER THIS EVENING AS COLD FRONT APPROACHES. MID LEVEL FLOW
EXPECTED TO INCREASE THIS EVENING AND BRING EFFECTIVE SHEAR VALUES
UP TO 30-40KTS AND WITH A LARGELY UNIDIRECTIONAL WIND PROFILE EXPECT
ANY STRONG TO SEVERE STORMS THAT DO DEVELOP WILL BRING DAMAGING
WINDS AS THE MAIN THREAT. TIMING REFLECTED IN GRIDS LOOKING ON TRACK
WITH ONLY MINOR ADJUSTMENTS...OCCURRENCE OF CONVECTION LOOKS LIKE A
GOOD BET BUT SOME UNCERTAINTY WRT AREAL COVERAGE SO HAVE GONE WITH
SCT WORDING IN 02-05Z TIMEFRAME WHEN CONDITIONS APPEAR MOST
FAVORABLE. LINGERING CHANCE FOR PRECIP INTO MONDAY MORNING IN THE SE
CWA OTHERWISE COOLER AND DRIER CONDITIONS BUILD INTO THE REGION
MONDAY WITH HIGHS U70S-L80S.
&&
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 224 PM EDT SUN AUG 2 2015
UPPER LEVEL LOW WILL BE LOCATED JUST SOUTH OF JAMES BAY AT THE
START OF THE PERIOD...WITH A SLOW WEAKENING TREND IN STORE AS IT
MOVES NORTHEAST. ALTHOUGH THIS WOULD NORMALLY ALLOW OUR UPPER
LEVEL HEIGHTS TO INCREASE FURTHER AND KEEP US WARM A SERIES OF
WAVES WILL DROP FROM WESTERN CANADA INTO THE PLAINS AND KEEP A
SOMEWHAT COOLER AND POTENTIALLY WET FLOW ACROSS THE REGION. BEST
CHANCE FOR RAINFALL WILL COME MID TO LATE WEEK AS A STRONGER
DISTURBANCE MOVES TOWARDS THE REGION. 12Z GFS DEVELOPS A DECENT
SFC LOW REFLECTION THAT TRACKS ACROSS SOUTHERN INDIANA...WITH A
LARGE SHIELD OF RAIN NORTH OF IT STARTING WEDS AFTERNOON INTO
WEDNESDAY NIGHT. 00Z ECMWF HAS A SIMILAR...BUT FURTHER NORTH AND
SLOWER RESPONSE TO CYCLOGENESIS WITH SFC LOW TRACKING FROM WESTERN
IL THURS AFTERNOON TO NEAR INDY LATE THURSDAY EVENING. WHILE BOTH
TRACKS DO PAINT SOMEWHAT FAVORABLE SETUP FOR PRECIP CHANCES TIMING
AND TRACK ISSUES RESULT IN LOW CONFIDENCE ON BEST PERIOD TO PLACE
HIGHER EMPHASIS ON POPS. WITH A FEW DAYS LEFT TO WATCH TRENDS BEST
OPTION IS TO HOLD WITH CHC POPS WITH A COMPROMISE OF THE 2 MODELS.
FORECAST WITH CHC POPS AT BEST FOR THE TIME BEING.
HIGH TEMPERATURES WILL GENERALLY SETTLE IN THE MIDDLE TO UPPER
70S...COMPARED TO SEASONAL AVERAGES IN THE LOWER 80S.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 147 AM EDT MON AUG 3 2015
VFR CONDS WILL CONT THIS PD OUTSIDE TRANSIENT MVFR RESTRICTION IN
TSRA INVOF KFWA THROUGH 07Z OR SO. OTRWS SUBSIDENCE FOLLOWS ESP THIS
AFTN IN WAKE OF UPR TROUGH PASSAGE W/SKIES CLRG THIS AFTN TIMED
W/ARRIVAL OF DEEPER NEG THETA-E PUSH AS RIDGE BLDS INTO THE WRN OH
VALLEY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...BEACH HAZARDS STATEMENT THROUGH MONDAY MORNING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ043.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ046.
&&
SYNOPSIS...FISHER
SHORT TERM...LOGSDON
LONG TERM...FISHER
AVIATION...T
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Aug 2, 4:18 AM EDT, 19 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE NORTHERN INDIANA 418 AM EDT SUN AUG 2 2015 INZ004>007-MIZ078>081-OHZ001-002-030815- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-030815- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. THERE IS A HIGH SWIM RISK FOR BERRIEN COUNTY BEACHES TODAY INTO MONDAY MORNING. SEE THE LATEST BEACH HAZARDS STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ008-009-012>018-020-022>027-032>034-OHZ004-005-015-016-024-025- 030815- NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE MID EVENING INTO MONDAY MORNING AS A COLD FRONT DROPS IN. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS...BEST CHANCES DURING THE LATE EVENING AND EARLY OVERNIGHT ALONG AND NORTH OF THE HIGHWAY 24 CORRIDOR. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY MORNING INTO EARLY MONDAY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030815- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 415 AM EDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY INTO TONIGHT. THERE IS AN ENHANCED RISK FOR STRONG TO SEVERE THUNDERSTORMS THIS EVENING INTO THE EARLY OVERNIGHT. THE PRIMARY THREAT IS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Aug 2, 11:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1122 PM EDT SUN AUG 2 2015
INZ005>008-MIZ078>081-OHZ001-030400-
STEUBEN-NOBLE-LAGRANGE-ELKHART-HILLSDALE-BRANCH-ST.
JOSEPH-CASS-WILLIAMS-
1122 PM EDT SUN AUG 2 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELKHART...STEUBEN...
LAGRANGE...NORTHERN NOBLE...BRANCH...HILLSDALE...ST. JOSEPH...CASS
AND NORTHERN WILLIAMS COUNTIES...
AT 1122 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CEMENT CITY TO BRONSON TO NEAR EDWARDSBURG...AND
MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ELKHART...GOSHEN...STURGIS...COLDWATER...ANGOLA...HILLSDALE...THREE
RIVERS...DOWAGIAC...LAGRANGE...SIMONTON LAKE...DUNLAP...MIDDLEBURY...
BRONSON...JONESVILLE...FREMONT...CONSTANTINE...CASSOPOLIS...QUINCY...
BRISTOL AND UNION CITY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 340 AND 357.
INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND 21.
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 88 AND 156.
INTERSTATE 80 IN OHIO BETWEEN MILE MARKERS 0 AND 12.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FOR
NORTHEASTERN INDIANA...SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
&&
LAT...LON 4171 8436 4170 8440 4166 8440 4153 8492
4147 8597 4207 8616 4207 8436
TIME...MOT...LOC 0322Z 328DEG 30KT 4211 8439 4187 8518 4183 8607
BENTLEYLocal storm report, Aug 2, 11:31 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST 2 NE THREE RIVERS 41.96N 85.59W
08/02/2015 M48 MPH ST. JOSEPH MI AWOS
&&
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 11:22 PM EDT | Special Weather Statement | IWX | Branch, Cass, Hillsdale, Saint Joseph | 38 min |
| Aug 2, 11:37 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 38 min |
| Aug 3, 12:10 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 35 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.